# SDR ASAA2022011637175

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 157 hours, 45 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5172124
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, OVERHEAD PANEL "MAINT" FOUND ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG R/H IGNITER PLUG REF B737-9 AMM 74-21-02. POWER PLANT TEST REF AMM 71-00-00. OPS TEST GOOD. MTX INHIBIT RESET.
